# SDR 96ZZZX5917

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262GA
- Make and model: Stbros SD360
- Aircraft serial: SH3749
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 186.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT INSPECTION FOUND GROUND EQUIPMENT DAMAGE OF THE RIGHT FUSELAGE AT STA 186.5.  REMOVED DAMAGED AREA, INSTALLED INNER CORREGATED SKIN AND OUTER SKIN DOUBLERS PER THE SRM.
